# SDR P2EA2001V0013

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C CHECK, VERTICAL FIN WITH DENTS BETWEEN FIN STA 191.5 - 180.3. REPAIRED SKIN IAW SRM 55-30-6 FIG 2.
